Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

The asymptotic Fermat's last theorem for five-sixths of real quadratic fields

Title data

Freitas, Nuno ; Siksek, Samir:
The asymptotic Fermat's last theorem for five-sixths of real quadratic fields.
In: Compositio Mathematica. Vol. 151 (2015) Issue 8 . - pp. 1395-1415.
ISSN 0010-437X
DOI: https://doi.org/10.1112/S0010437X14007957

Project information

Project title:
Project's official titleProject's id
Algorithmic and Experimental Methods in Algebra, Geometry and Number TheorySPP 1489

Project financing: Deutsche Forschungsgemeinschaft

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Fermat; modularity; Galois representation; level lowering
Subject classification: 2010 Mathematics Subject Classification: 11D41 (11F80 11F03)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 11 Apr 2016 06:57
Last Modified: 11 Apr 2016 06:57
URI: https://eref.uni-bayreuth.de/id/eprint/32142